# SDR 829111496

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 713
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O, E, A

## Discrepancy

DSM/MDW - FLT 145 - THE LEFT 'DUCT' WARNING LIGHT ILLUMINATED, PILOT PERFORMED ABNORMAL CHECK LIST AND THEN SHUT DOWN LEFT ENGINE.  LANDED IN MCI.  AIRCRAFT WAS INSPECTED AND FERRIED TO MDW.  LEFT AIR CONDITIONING GROUP DEFERRED PER MEL 21-1- AND AIRCRAFT RETURNED TO SERVICE.  (X)
